# SDR R61A2021071000556

- Difficulty date: June 28, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 44,453 hours, 27,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT, LOWER BEAM, CORROSION FOUND ON MID SEAL REST BETWEEN FR 25-26.  FWD CARGO DOOR CUTOUT LWR BEAM MID SEAL REST BTW FR 25-26 REPLACED IAW AMM 20-10-01, SRM 51-40-02
